Show simple item record

Article

dc.creatorDelgado Garrido, Olvidoes
dc.creatorMiana, Pedro J.es
dc.date.accessioned2021-01-07T09:46:36Z
dc.date.available2021-01-07T09:46:36Z
dc.date.issued2009
dc.identifier.citationDelgado Garrido, O. y Miana, P.J. (2009). Algebra structure for Lp of a vector measure. Journal of Mathematical Analysis and Applications, 358 (2), 355-363.
dc.identifier.issn0022-247Xes
dc.identifier.urihttps://hdl.handle.net/11441/103432
dc.description.abstractIn this paper, we present new results about the space Lp (ν) for ν being a vector measure defined in the Borel σ -algebra of a compact abelian group G and satisfying certain property concerning translation of simple functions. Namely, we show that Lp (ν) is a translation invariant space which can be endowed with an algebra structure via usual convolution product. We apply these results to the optimal domain of the Fourier transform and convolution operators.es
dc.description.sponsorshipGeneralitat Valenciana GVPRE/2008/312es
dc.description.sponsorshipMinisterio de Educación y Ciencia MTM2006-13000-C03-01es
dc.description.sponsorshipMinisterio de Ciencia y Tecnología MTM2007-61446es
dc.formatapplication/pdfes
dc.format.extent9es
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 358 (2), 355-363.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectAlgebra groupes
dc.subjectVector measurees
dc.subjectSpace of p-integrable functionses
dc.subjectOptimal domaines
dc.titleAlgebra structure for Lp of a vector measurees
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.relation.projectIDGVPRE/2008/312es
dc.relation.projectIDMTM2006-13000-C03-01es
dc.relation.projectIDMTM2007-61446es
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0022247X09003412es
dc.identifier.doi10.1016/j.jmaa.2009.04.054es
dc.journaltitleJournal of Mathematical Analysis and Applicationses
dc.publication.volumen358es
dc.publication.issue2es
dc.publication.initialPage355es
dc.publication.endPage363es
dc.identifier.sisius21710029
dc.contributor.funderGeneralitat Valencianaes
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). Españaes
dc.contributor.funderMinisterio de Ciencia Y Tecnología (MCYT). Españaes

FilesSizeFormatViewDescription
Algebra structure for Lp of a ...297.8KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional